ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 1.

Journal Article

Mishra, SK and Jaiswal, M (2015) Optimality Conditions and Duality for Semi-Infinite Mathematical Programming Problem with Equilibrium Constraints. In: NUMERICAL FUNCTIONAL ANALYSIS AND OPTIMIZATION, 36 (4). pp. 460-480.

This list was generated on Fri Oct 18 04:11:37 2019 IST.